# SDR SWAA2012091707698

- Difficulty date: September 7, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 29,093 hours, 16,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBOARD CHORD CORRODED AT BS 325, STR 17L.  REMOVED AND REPLACED CHORD IAW SRM AND DWG.
